QVAR and sleep disorder/nightmares/weepiness? Is there a link?
Hello - my 9 year old son, like me, is asthmatic. About a 4-6 weeks ago he switched to a QVAR inhaler - from Becotide. In the last 2-3 weeks he has been having severe nightmares every night and constantly throughout the night. Sometimes every half an hour... even more some nights. He's anxious and weepy too. My wife and I are beside ourselves and trying to find ways to help him sleep. And my son is desparate for us to find an answer for him. Nothing is working so far and the doctor says it's because he's prone to nightmares, is sensitive and has a good imagination... and that it will pass. Yes he is prone to nightmares but not to this intensive degree. Then someone mentioned that there have been some discussions about a link (for some people) between asthma medication (inhalers specifically I believe) and nightmares, weepiness etc. Can anyone throw any light on this for us? Thank you.